CBS ANNOUNCES ITS 2016-2017 PRIMETIME TV LINEUP

CBS ANNOUNCES ITS 2016-2017 PRIMETIME TV LINEUP

CBS TELEVISION NETWORK

2016-2017 PRIMETIME SCHEDULE

(N=New, RTP=Regular Time Period, NTP=New Time Period)

Big news is although Michael Weatherly has left the NCIS family he’s back on Tuesdays in the fall with his brand new series ‘Bull’. I’ll post trailers for next seasons shows over the next few days. No actually I’ll start right now with the extended trailer of ‘Bull’ at the bottom of this post. It is virtually a 5 minute mini episode. It reminds me of Tim Roth’s FOX drama ‘Lie To Me’ from a few years ago.

All Times ET/PT
MONDAY
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM KEVIN CAN WAIT (N)
8:00-8:30 PM KEVIN CAN WAIT (RTP) (Starting in October)
8:30-9:00 PM MAN WITH A PLAN (N) (Starting in October)

9:00-9:30 PM 2 BROKE GIRLS (NTP)
9:30-10:00 PM THE ODD COUPLE (NTP)
10:00-11:00 PM SCORPION (NTP)

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM BULL (N)
10:00-11:00 PM NCIS: NEW ORLEANS (NTP)

WEDNESDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CODE BLACK

THURSDAY
8:00-11:00 PM, ET/5:00-8:00 PM, PT NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 15)

8:00-8:30 PM THE BIG BANG THEORY (RTP) (Starting Oct. 27)
8:30-9:00 PM THE GREAT INDOORS (N) (Starting Oct. 27)
9:00-9:30 PM MOM (Starting Oct. 27)
9:30-10:00 PM LIFE IN PIECES (NTP) (Starting Oct. 27)
10:00-11:00 PM PURE GENIUS (N) (Starting Oct. 27)

FRIDAY
8:00-9:00 PM MACGYVER (N)
9:00-10:00 PM HAWAII FIVE-0
10:00-11:00 PM BLUE BLOODS

SATURDAY
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM NCIS: LOS ANGELES (NTP)
9:00-10:00 PM MADAM SECRETARY (NTP)
10:00-11:00 PM ELEMENTARY

Network Expands Its Comedy Lineup, Creating a 4-Stack of Comedy on Monday and Thursday

The New Fall Series Are Comedies “Kevin Can Wait,” “Man with a Plan” and “The Great Indoors,” and Dramas “Bull,” “MacGyver” and “Pure Genius”

Year-Round Programming Strategy Will Roll Out New and Returning Series throughout the Season, Including the New Dramas “Training Day” and “Doubt”

New Series Feature Stars Such As Kevin James, Matt LeBlanc, Joel McHale, Michael Weatherly, Katherine Heigl, Dermot Mulroney, Laverne Cox, Dulé Hill and Bill Paxton

The Network Will Win the 2015-2016 Season in Viewers, Adults 25-54 and Adults 18-49

CBS today unveiled its 2016-2017 primetime lineup, featuring three new comedies, five new dramas and 21 returning series. The new series will join a lineup that will finish the current season as America’s most-watched network in viewers for the 13th time in 14 years, including the last eight years straight. The Network will also finish #1 in adults 25-54 and adults 18-49.

In 2016-2017, CBS will expand its comedy lineup, increasing the number of comedies from four to eight, compared to last fall, and programming two two-hour blocks on Mondays and Thursdays.

The Network’s new series will feature stars in comedy and drama such as Kevin James, Matt LeBlanc, Joel McHale, Michael Weatherly, Katherine Heigl, Dermot Mulroney, Laverne Cox, Dulé Hill and Bill Paxton.

Bull starring Michael Weatherly Extended Trailer:

Inspired by the early career of Dr. Phil McGraw, Michael Weatherly stars as Dr. Jason Bull. Brilliant, brash and charming, he’s the ultimate puppet master combining psychology, intuition and high tech data to learn what makes jurors and the accused tick. Bull. Coming this Fall to CBS.

 

 

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s